# SDR CALA2022050401126

- Difficulty date: May 3, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 29284
- Aircraft time: 89,438 hours, 19,195 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N871171
- Condition: Gouged
- Location: Sta1640s5l-6l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0580 MAIN CABIN LH FRAME UPPER FLANGE IS GOUGED AT STA 1640 BETWEEN S5L AND S6L (MARKED), TRANSCRIBED FROM HAECO GSO N R 9287063 REPAIRED DAMAGE AREA IAW REO G23479 APPLIED CIC TO AREA IAW AMM 51-24-03-377-008 AND FINAL UAL EC/RA 5362-01036. HAECO GSO MECH V899687 INSP QC021
